• Chemo

    Asked by esor105 on Wednesday, October 18, 2017

    Chemo

    reaction to Rituximab

    2 Answers from the Community

    • barryboomer's Avatar
      barryboomer

      Is your question about side effects to Rituximab?
      I haven't taken it but am on a Lymphoma Facebook Site and they say that the worst is the first time and it can be scary. BUT there are many side effects.....Look it up on search....

      about 1 month ago
    • still_fighting's Avatar
      still_fighting

      I have been on Rituxin/Rituximab for about 4 yrs now. I take treatment every 3 weeks now instead of every 2 weeks. The first treatment is the hardest your chemo team will watch you very closely. If at any time during treatment you get chilled tell them right away and they will adjust your drip and warm you up. If you have any effects while getting your treatment tell your chemo team right away. The only side effects I have ever had is feeling like I was catching the flu...a little achy, sore and stuffy but it only lasted a couple of days. This is one of the easier treatments. Wishing you well.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more chronic lymphocytic leukemia (cll) questions.  Also, don't forget to check out our Chronic Lymphocytic Leukemia (CLL) page.